# SDR NSVA2008044

- Difficulty date: November 29, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N352CJ
- Make and model: Saab 340B
- Aircraft serial: 352
- Aircraft time: 30,592 hours, 34,748 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE NOTICED IN CABIN AFTER NR 2 ENGINE START UP, AFTER STARTING ENGINE NR 2 (FIRST ENGINE START) SMOKE BEGAN ENTERING THE CABIN AT ROW 7.  AFTER PERFORMING THROUGH INVESTIGATION OF CABIN, LOWER VENTS, COVE LIGHTS, ENGINE COMPARTMENT, AND RT BIRD CATCHER.  FOUND NO EVIDENCE OF ANYTHING BURNING.  RAN RT ENGINE W/ACM RUNNING WITH ALL BLEEDS ON FOR 30 MINUTES WITH NO INCIDENT.  AIR SYSTEM OPS CHECK GOOD IN REF TO AMM 21-60-00.
